# SDR 97ZZZX616

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2BG
- Make and model: Israel 1124A
- Aircraft serial: 365
- System (JASC): 2710 · Aileron Control System
- Part: Torque Tube
- Part number: 5135123
- Condition: Worn
- Location: Aileron
- Component: 513025501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PERFORMING SB 1124-27-129 AND AD 96-24-11, FOUND WEAR INDICATED PER AD AND SB.  FURTHER INSPECTION INDICATED GROOVES ON THE BOTTOM OF THE TUBE CAUSED BY THE EDGES OF THE ROLLERS.  PILOT STATED THAT THE OTHER TUBE PREVIOUSLY REPLACED HAD THE SAME GROOVES IN IT.  TWO GROOVES AT THE BOTTOM OF THE TUBE, BOTH ENDS.  GROOVES ARE .50 INCH LONG, AROUND .010 INCH TO .015 INCH WIDE, AND .015 INCH TO .020 INCH DEEP, INDICATING POSSIBLE FAILURE OF TUBE THAT THE AD AND SB DO NOT ADDRESS OR REQUIRE INSPECTION.
